Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 6, Pages 833–842 (Mi mz4206)  

This article is cited in 1 scientific paper (total in 1 paper)

Index of defect of a symmetric second-order differential operator on the space of vector-functions

V. P. Serebryakov


Full text: PDF file (645 kB)

English version:
Mathematical Notes, 1988, 44:6, 951–957

Bibliographic databases:

UDC: 517.9
Received: 11.12.1986

Citation: V. P. Serebryakov, “Index of defect of a symmetric second-order differential operator on the space of vector-functions”, Mat. Zametki, 44:6 (1988), 833–842; Math. Notes, 44:6 (1988), 951–957

Citation in format AMSBIB
\Bibitem{Ser88}
\by V.~P.~Serebryakov
\paper Index of defect of a symmetric second-order differential operator on the space of vector-functions
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 6
\pages 833--842
\mathnet{http://mi.mathnet.ru/mz4206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983555}
\zmath{https://zbmath.org/?q=an:0665.34010|0716.34010}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 6
\pages 951--957
\crossref{https://doi.org/10.1007/BF01158035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300025}


Linking options:
  • http://mi.mathnet.ru/eng/mz4206
  • http://mi.mathnet.ru/eng/mz/v44/i6/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Serebryakov, “Quasiregularity conditions for a “Pure imaginary” singular differential operator of the third order”, Math. Notes, 61:1 (1997), 124–126  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021